# SDR DALA2015081705021

- Difficulty date: August 16, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE DENTS ON AFT CARGO LT FRAME AT BS 1440 BETWEEN STRINGERS 25-26L.  CUT OUT DENTS, FABRICATED AND INSTALLED PERMANENT REPAIR IAW SRM 53-00-07-R5, FIG 201.
